Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 808973, 16 pages
http://dx.doi.org/10.1155/2015/808973
Research Article

Robust Filtering for Uncertain Neutral Stochastic Systems with Markovian Jumping Parameters and Time Delay

Institute of Electronic and Information Engineering, Shunde Polytechnic, Foshan 528300, China

Received 15 March 2015; Revised 4 April 2015; Accepted 12 May 2015

Academic Editor: Son Nguyen

Copyright © 2015 Yajun Li and Zhaowen Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yajun Li and Zhaowen Huang, “Robust Filtering for Uncertain Neutral Stochastic Systems with Markovian Jumping Parameters and Time Delay,” Mathematical Problems in Engineering, vol. 2015, Article ID 808973, 16 pages, 2015. https://doi.org/10.1155/2015/808973.